# SDR DALA2024091809154

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0558246) CORROSION ON R2 DOOR MOP SILL ANGLE AT WL-208, FROM STA-947+16 TO STA-986.5, RBL-52. REPAIRED WITH DATA ER/A 620678-14 REV ORIGINAL.
